# SDR AALA20000106

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT LOCATED IN AFT SECTION INOPERATIVE.  REPLACED TWO EACH EMERGENCY EXIT FLOOR PATH LIGHT MODULES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
